Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dirtbomb

Continue after 3 months?

Recommended Posts

Hey everyone

So I've been on the Regimen for 3 months now (I don't know the exact day I started on it but it was basically 3 months ago). After about 1½ month I really thought I was clearing up completely, but as always the shit comes back again. My question is basically whether I should stick with the Regimen or just give up?

It's important for you to know that BP DOES WORK FOR ME. It hasn't cleared me up completely, but I know that it is something that prevents acne from appearing, just NOT ALWAYS or COMPLETELY. For example I haven't had a single pimple on my forehead for over a month I think, and there are other areas of my face that are clear for long periods of time due to the BP. It also (usually) kills individual spots quickly when they appear. But one of my cheeks, for example, has never during these 3 months been completely free from acne. So it's like, when other parts of my face clear up I think "soon my cheek will too", but then after a few weeks acne starts coming back on those other parts that were clear and I get depressed and fed up with the Regimen.

Did any of you have to be on the Regimen for more than 3 months before you cleared up completely? I'd really appreaciate some advice cause I really feel like the Regimen is something that could work for me but I can't be sure obviously. I feel like I've tried just about everything else (except accutane). My acne is probably moderate, but closer to severe than to mild (if that makes any sense).

Thanks!

Share this post


Link to post
Share on other sites

I used the regimen for a very long time. It cleared me up, but never 100%. I would still get a pimple every once and a while on the regimen, which really isn't that bad when you think about it . Just try to stick with it.

Share this post


Link to post
Share on other sites

I'm the same way! I've been on the regimen since January 1 (New Year's resolution), so almost 4 months now...the regimen has helped me SO much! but i STILL do get the occassional pimple...that YES LEAVES A DARK SPOT ugh! So yes, it can get very frustrating with all the hyperpigmentation and the occassional pimple(s). But I think you should stick with it as long as you think your skin now is better than when you started.

Because even if my skin isn't perfect (yet), it's still a LOT better than it was in January. And that's what keeps me from quitting the regimen.

Just stick with it :) Good luck and keep us updated :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×